# SDR FL93116

- Difficulty date: November 23, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 48667784126
- Condition: Stiff
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER LANDING.  FINDINGS:  THE RIGHT FLAP FLEXIBLE SHAFT ASSEMBLY TURNS VERY STIFFLY AND CONTRIBUTED TO FAILURE OF THE FLAP ACTUATOR MOTOR.  THE LEFT FLEXIBLE SHAFT ASSEMBLY TURNS FREELY.(K)
